Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
135 Doctors are Online

Quit nexium20. Have mild gerd and hernia. Difficulty in swallowing and mild pain in chest. Advised to take controlc 40. Reason of the pain?

I quitt nexium 20 and it was very hard I have mild gerd and hital hernia small the proplem is now I don t have heart burn but I have difficulty swalling and mild pain around chest doctor said I must take controloc 40 can I or it will cause proplems when I stop it like nexium the other thing will I take it for life thanks alot
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Gastroenterologist 's  Response
Dear Naglaa,
I am concerned about your symptom of difficulty swallowing . Even though you
not experiencing heartburn , this one is troublesome. This might indicate that
you may developed a narrowing of the lower esophagus at or near the junction
with the stomach from a long term acid damage from inflammation. We call it
"Stricture". Whenever you were started on the medication such as Nexium ,
you need to have been on it for 4-6 weeks steady for healing to occur. The
fact that you feel better in 1-2 weeks , you should not stop the medicine.
I don't know if you have had an endoscopic examination of your esphagus
and stomach. I certainly advice you to have one now to make sure you don't
have a bad narrowing as I mentioned before.
Please see a gastroenterologist as soon as possible.
Good health,
Answered: Sat, 7 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor